# SDR FDEA200908313189

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 16,169 hours, 8,727 cycles
- Engine: Ge CF680
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Damaged
- Location: Bs 4120-4140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK SCALLOP IS BROKEN AT BS 4140 - BS 4120;  LBL Y 440 - LBL Y 440.  CHECKED DAMAGED SCALLOP 0.170 REMAINING.  SCALLOP WORN BEYOND MINIMUM ALLOWABLE LIMITS OF 0.260 IAW SRM 53-10-16, PG 105.  REMOVED SEAT TRACK SECTION IAW SRM 53-10-156, PG 204.  REINSTALLED FLOORBOARDS 251 VFP; WG AND TH IAW AMM 53-10-23-4.
